# SDR AALA20040273

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT 32G INOPERATIVE.  REPOSITIONED AND RESET CONNECTOR FOR EMERGENCY LIGHT AT SEAT 32G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
